I had surgery August 29th, and finished chemo December 29th. I still have hot flashes, but I can tell it is slowly improving. The night sweats have not, however. I wake up most nights with a wet nightgown, even though I sleep with a fan blowing on me. I assume you are like me in that your doctor won't even consider hormone therapy, so, we're on our own. This is just another one of those things that is going to take time for our bodies to adjust to. Good luck to you, and keep a fan handy!
I assume you are still seeing your doctor on a regular basis for blood work to make sure your counts are okay? When that blood work is done, there should be some indication as to whether you are deficient in any particular areas. Has your doctor mentioned that? I'd say you are making the right decision by calling your doctor to ask about taking supplements. Maybe he/she can recommend something to help with the hot flashes, as well as any potential imbalences. I don't know that my hot flashes have ever been so bad to make me wonder if I am sweating too much. I hope there is something that can be done to help ease them for you. That sounds miserable.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.